MAUDE Adverse Event Report: ZIMMER BIOMET, INC. UNKNOWN HEAD; PROSTHETIC, HIP

ZIMMER BIOMET, INC. UNKNOWN HEAD; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00875201132 item name 32mm i.D.Size jj elevated rim liner use with 54mm o.D.Size jj shell lot# unknown 00811400310 item name femoral stem 12/14 neck taper ext.Offset size 3 130 mm stem length lot # unk 0875705401 item name 54mm o.D.Size jj porous, lot # unk.G2: foreign: united kingdom.Multiple mdr reports were filed for this event, please see associated reports customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device in process to return.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 4 days post implantation due to acetabular dislocation of the head from the liner.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h6 proposed component code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 d4: lot d9.D10: 00875201132 item name 32mm i.D.Size jj elevated rim liner use with 54mm o.D.Size jj shell lot # 64725813 00875705401 item name 54mm o.D.Size jj porous uncemented with cluster holes shell use with jj liners lot# 6596808 00811400310 item name femoral stem 12/14 neck taper ext.Offset size 3 130 mm stem length lot # 66080559 g3 g6 h2 h11.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, g3, g6, h2, h6, h10, h11.Visual examination of the returned product identified the head there are black metallic like marks on the o.D.No other damage was noted during visual evaluation.Devices where measured, the devices were conforming to specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the head, no additional complaints for the liner, and no additional complaints for the reported part and lot combinations.Complaints are monitored through monthly complaint review.Root cause unchanged.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
UNKNOWN HEAD
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18277588
Report Number0001822565-2023-03486
Device Sequence Number6054797
Product Code LPH
UDI-Device Identifier00889024498839
UDI-Public(01)00889024498839(17)310914(10)3082692
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Lot Number3082692
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/02/2024
04/28/2025
08/26/2025
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date02/06/2024
05/14/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown